Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 109, Number 4

All articles in this issue are freely accessible.

Growth of two-step solvable Lie algebras
Shigeru Kobayashi and Manabu Sanami.
Proc. Amer. Math. Soc. 109 (1990), 859-863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1015681
The syntactic monoid of an infix code
Mario Petrich and Gabriel Thierrin.
Proc. Amer. Math. Soc. 109 (1990), 865-873
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1010804
On the number of subgroups of given order in a finite $p$-group of exponent $p$
Ya. G. Berkovich.
Proc. Amer. Math. Soc. 109 (1990), 875-879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1017844
Embedding differential and skew polynomial rings into Artinian rings
William D. Blair and Lance W. Small.
Proc. Amer. Math. Soc. 109 (1990), 881-886
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1025276
A property of polynomial curves over a field of positive characteristic
D. Daigle.
Proc. Amer. Math. Soc. 109 (1990), 887-894
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1002155
Sums of semiprime, $z,$ and $d l$-ideals in a class of $f$-rings
Suzanne Larson.
Proc. Amer. Math. Soc. 109 (1990), 895-901
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1015682
Algebras with large homological dimensions
Ellen Kirkman and James Kuzmanovich.
Proc. Amer. Math. Soc. 109 (1990), 903-906
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1027096
Weakly factorial domains and groups of divisibility
D. D. Anderson and Muhammad Zafrullah.
Proc. Amer. Math. Soc. 109 (1990), 907-913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1021893
A characterization of sums of $2n$th powers of global meromorphic functions
Jesús M. Ruiz.
Proc. Amer. Math. Soc. 109 (1990), 915-923
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1023347
An analogue to Glauberman’s $ZJ$-theorem
Bernd Stellmacher.
Proc. Amer. Math. Soc. 109 (1990), 925-929
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013982
On $L^{2}$-plurigenera of not-log-canonical Gorenstein isolated singularities
Masataka Tomari and Kimio Watanabe.
Proc. Amer. Math. Soc. 109 (1990), 931-935
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1021213
Finite projectivity and contravariant finiteness
K. Igusa, S. O. Smalø and G. Todorov.
Proc. Amer. Math. Soc. 109 (1990), 937-941
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1027094
Grothendieck groups for hypersurface rings
Øyvind Solberg.
Proc. Amer. Math. Soc. 109 (1990), 943-950
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1027101
The Lie algebra associated to the lower central series of a link group and Murasugi’s conjecture
John P. Labute.
Proc. Amer. Math. Soc. 109 (1990), 951-956
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013973
The Orlicz-Pettis theorem fails for Lumer’s Hardy spaces $(LH)^{p}(B)$
M. Nawrocki.
Proc. Amer. Math. Soc. 109 (1990), 957-963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1007507
Inequalities involving multivariate convex functions. II
Edward Neuman.
Proc. Amer. Math. Soc. 109 (1990), 965-974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009996
On $(0,1,2)$ interpolation in uniform metric
J. Szabados and A. K. Varma.
Proc. Amer. Math. Soc. 109 (1990), 975-979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013983
Convex functions with restricted curvature
D. Styer and D. J. Wright.
Proc. Amer. Math. Soc. 109 (1990), 981-990
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1010002
Unique continuation theorems for some parabolic operators
J. D. McMichael and D. M. Oberlin.
Proc. Amer. Math. Soc. 109 (1990), 991-993
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009995
A local bifurcation theorem for $C^{1}$-Fredholm maps
P. M. Fitzpatrick and Jacobo Pejsachowicz.
Proc. Amer. Math. Soc. 109 (1990), 995-1002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009988
The general form of Green’s theorem
W. B. Jurkat and D. J. F. Nonnenmacher.
Proc. Amer. Math. Soc. 109 (1990), 1003-1009
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1000158
Teichmüller-type annihilators of $L^{1}$-analytic functions
Edgar Reich and Harold S. Shapiro.
Proc. Amer. Math. Soc. 109 (1990), 1011-1017
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1012938
Open relation theorem without closedness assumptions
Szymon Dolecki.
Proc. Amer. Math. Soc. 109 (1990), 1019-1024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1012926
Persistence definitions and their connections
H. I. Freedman and P. Moson.
Proc. Amer. Math. Soc. 109 (1990), 1025-1033
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1012928
Periodic solutions of some Liénard equations with singularities
Patrick Habets and Luis Sanchez.
Proc. Amer. Math. Soc. 109 (1990), 1035-1044
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009991
A proof of the Pólya-Wiman conjecture
Young-One Kim.
Proc. Amer. Math. Soc. 109 (1990), 1045-1052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013971
On the type of Wiener-Hopf $C^{*}$-algebras
Albert Jeu-Liang Sheu.
Proc. Amer. Math. Soc. 109 (1990), 1053-1058
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1010001
Small deformations of a class of compact non-Kähler manifolds
L. Alessandrini and G. Bassanelli.
Proc. Amer. Math. Soc. 109 (1990), 1059-1062
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1012922
Some abelian Banach algebras of operators on the matricial $II_{1}$ factor
A. Guyan Robertson.
Proc. Amer. Math. Soc. 109 (1990), 1063-1068
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009999
Extensions of $*$-representations
Andreas Kasparek.
Proc. Amer. Math. Soc. 109 (1990), 1069-1077
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1012932
The masses in a symmetric centered solution of the $n$-body problem
Florin Nicolae Diacu.
Proc. Amer. Math. Soc. 109 (1990), 1079-1085
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1010798
Projective structures on reductive homogeneous spaces
Fabio Podestà.
Proc. Amer. Math. Soc. 109 (1990), 1087-1096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1013979
The Banach-Tarski theorem on polygons, and the cancellation law
R. J. Gardner and M. Laczkovich.
Proc. Amer. Math. Soc. 109 (1990), 1097-1102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1017001
Stability results for first order projection bodies
P. R. Goodey and H. Groemer.
Proc. Amer. Math. Soc. 109 (1990), 1103-1114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1015678
Twistor spaces with Hermitian Ricci tensor
Johann Davidov and Oleg Muškarov.
Proc. Amer. Math. Soc. 109 (1990), 1115-1120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1017845
Functional characterizations of Baire spaces
\soft{L}ubica Holá.
Proc. Amer. Math. Soc. 109 (1990), 1121-1124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 986650
Universal maps and surjective characterizations of completely metrizable $LC^{n}$-spaces
A. Chigogidze and V. Valov.
Proc. Amer. Math. Soc. 109 (1990), 1125-1133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009987
Homogeneity and Cantor manifolds
Paweł Krupski.
Proc. Amer. Math. Soc. 109 (1990), 1135-1142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1009992
Corrigendum to: “The derivative of Bazilevič functions” [Proc. Amer. Math. Soc. 104 (1988), no. 1, 235–238; MR0958074 (89k:30011)]
R. R. London and D. K. Thomas.
Proc. Amer. Math. Soc. 109 (1990), 1143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1000326
American Mathematical Society